RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 195, Number 1, Pages 64–74 (Mi tmf9308)  

This article is cited in 1 scientific paper (total in 1 paper)

Coulomb scattering of a slow quantum particle in a space of arbitrary dimension

V. V. Pupyshev

Joint Institute for Nuclear Research, Dubna, Moscow Oblast, Russia

Abstract: We assume that a charged quantum particle moves in a space of dimension $d=2,3,…$ and is scattered by a fixed Coulomb center. We derive and study expansions of the wave function and all radial functions of such a particle in integer powers of the wave number and in Bessel functions of a real order. We prove that finite sums of such expansions are asymptotic approximations of the wave functions in the low-energy limit.

Keywords: Coulomb scattering, wave function, low-energy asymptotic approximation.

DOI: https://doi.org/10.4213/tmf9308

Full text: PDF file (545 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 195:1, 548–556

Bibliographic databases:

Received: 25.11.2016
Revised: 31.05.2017

Citation: V. V. Pupyshev, “Coulomb scattering of a slow quantum particle in a space of arbitrary dimension”, TMF, 195:1 (2018), 64–74; Theoret. and Math. Phys., 195:1 (2018), 548–556

Citation in format AMSBIB
\Bibitem{Pup18}
\by V.~V.~Pupyshev
\paper Coulomb scattering of a~slow quantum particle in a~space of
arbitrary dimension
\jour TMF
\yr 2018
\vol 195
\issue 1
\pages 64--74
\mathnet{http://mi.mathnet.ru/tmf9308}
\crossref{https://doi.org/10.4213/tmf9308}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...195..548P}
\elib{http://elibrary.ru/item.asp?id=32641434}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 195
\issue 1
\pages 548--556
\crossref{https://doi.org/10.1134/S0040577918040062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431565600006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046696026}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9308
  • https://doi.org/10.4213/tmf9308
  • http://mi.mathnet.ru/eng/tmf/v195/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gusev A.A. Vinitsky S.I. Chuluunbaatar O. Gozdz A. Derbov V.L. Krassovitskiy P.M., “Adiabatic Representation For Atomic Dimers and Trimers in Collinear Configuration”, Phys. Atom. Nuclei, 81:6 (2018), 945–970  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:123
    References:21
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019